# SDR FDEA201603311125

- Difficulty date: March 31, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N792FD
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 70,104 hours, 24,723 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51362
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1640, RBL 22.5, FLOORBEAM WEB FOUND FOUR EACH FASTERNER HOLES ELONGATED.  FLOORBEAM WAS REPLACED PER DWG 146N5089 SHT 6 REV - &   146N8711 SHT 2 REV R.  REPAIR CLASSIFIED AS MAJOR.
